# SDR ASAA0996582

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50303
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT CHAFED ALONG LWR T/E.  REPAIRED LT WING NR 3 SLAT ALONG LWR T/E.
